# SDR 05FDEA03234

- Difficulty date: October 5, 2005
- Submitted: October 5, 2005
- Operation: Air carrier
- Aircraft: N556FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46710
- Aircraft time: 82,219 hours, 31,802 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Dented
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LWR SURFACE INBOARD AILERON FOUND QTY 1 DENT AT STA XW 373.  INSTALLED EXT DOUBLER IAW SRM 57-00-01 FIG 4 SHEET 2.
